# SDR AALA20190709002

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 79,625 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND 6 LIGHTS ON THE LEFT SIDE OF AIRCRAFT TO BE INOPERABLE. MAINTENANCE REPLACED SLIDE ESCAPE LIGHT ASSEMBLY PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
